# SDR DXTR2012009

- Difficulty date: January 31, 2012
- Submitted: January 31, 2012
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N819QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600786
- Aircraft time: 2,394 hours, 1,945 cycles
- Engine: Pwa JT15D1
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 65528001
- Part serial: 2297138LH
- Condition: Cracked
- Location: Zone 400
- Part time: 2,394 hours, 1,945 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE INLET FAN FLANGE CRACKED APPROX  AT 9 OCLOCK POSITION, CRACK IS 4" IN LENGTH.
